The problem of the distribution of evil and a fluctuating maximal god
Bibliographic Data
| ID | 21336175 |
|---|---|
| Authors | William R Patterson (0000-0002-7969-6906, corresponding author) |
| Year | 2024 |
| Volume | 96 |
| Issue | 2 |
| Pages | 157-165 |
| Publication date | 2024-10-01 |
| Open Access | Yes |
| Type | ARTICLE |
| Venue | International Journal for Philosophy of Religion (JOURNAL) |
| Journal identifiers | ISSN: 0020-7047 • E-ISSN: 1572-8684 |
| Publisher | Springer Science and Business Media LLC (PUBLISHER) |
| DOI | 10.1007/s11153-024-09920-6 |
| OpenAlex | W4400468529 |
| Language | EN |
| Citations received | 2 |
| References cited | 5 |
Distribution (mathematics) · Mathematical analysis · Philosophy of religion · Theology · Indian and Buddhist Studies · Mathematics · Philosophy · Theology and Philosophy of Evil
| Citations per year | 2 |
|---|---|
| Citation span | 2025 - 2026 (2) |
| Highly cited | No |